MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4543
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Asystole (4442)
Date of Event 05/21/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
Boston scientific crm received information that this left ventricular (lv) lead was surgically abandoned three months post implant due to diaphragmatic stimulation.An epicardial lv lead was successfully implanted.Additional information received approximately 17 years later reported that lv lead was active in the patient's current cardiac resynchronization therapy pacemaker (crt-p) system.The patient presented to the hospital due to symptoms consistent with phrenic nerve stimulation (pns) described as small shocks and hiccup type sensations in the chest.A local field representative was paged for further evaluation.The following day, right atrial (ra) lead loss of capture (loc) was noted.Sinus arrest was suspected due to no sensing of p-waves with ra sensitivity at 0.15 mv.Additionally, there was intermittent left ventricular (lv) lead loc with a lv threshold measurement of 3.5 v @ 2.0 ms.Lv output was 3.5 v @ 2.0 ms, and all other vectors showed threshold measurements greater than 5 v.Ultimately, the physician chose to program the crt-p to vvir 60 beats per minute (bpm) and right ventricular (rv) only.Additional information received reported that sinus arrest was confirmed via underlying sensing testing and threshold testing.The patient was discharged on hospice, and later expired due to an unrelated patient condition (septic arthritis).

Brand Name
EASYTRAK 2 IS-1
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24420875
Report Number2124215-2026-09918
Device Sequence Number17639304
Product Code NIK
UDI-Device Identifier00802526410994
UDI-Public(01)00802526410994(17)101204
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2010
Device Model Number4543
Device Catalogue Number4543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/23/2026
Date Device Manufactured12/04/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale